MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 230-03-04
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: 1380052 200-74-09 - cr tibial insert sz 4, 9mm, slope ++; aa3614 13a2101 - cemex system fast genta 70g; 1718264 200-02-38 - three peg patella 38mm; 1768636 200-04-44 - cemented finned tib.Tra sz 4f/4t; 1711837 201-78-14 - holding pin headless sharp point long 4pk; 1752052 201-78-15 - holding pin mini sharp point 4 pk; 1308 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19; 1701713 230-03-04 - optetrak asy,cr cemented femoral, sz 4,; aa3328 asa0030 - sterile disposable containers.The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 140 months after a total replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, swelling, osteolysis, synovitis.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: d6a, h6.Mdr section codes updated/corrected: a, b, e, g.The revision reported was likely the result of pain, loss of range of motion, aseptic loosening, and instability.The loosening may have been caused by improper component sizing and alignment, which led to an increase in cement and bone particles in the joint space and prosthesis wear.However, the contributions of loosening, prosthesis wear, component alignment and the sequence of events cannot be determined as the devices were not available for evaluation and radiographs from the index surgery were not available.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 4,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20290759
Report Number1038671-2024-03673
Device Sequence Number7171539
Product Code JWH
UDI-Device Identifier10885862061768
UDI-Public10885862061768
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2015
Device Catalogue Number230-03-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date03/04/2025
Date Device Manufactured03/25/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale